Title: Nonlinear theory of non-axisymmetric slow waves in straight magnetic flux tubes
Authors: Ballai, I
Erdelyi, R
Goossens, Marcel # ×
Issue Date: 2000
Publisher: Cambridge University Press
Series Title: Journal of plasma physics vol:64 pages:579-599
ISSN: 0022-3778
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science